# SDR 2008UALA05623

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,474 hours, 18,737 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE SKIN DENTED OUTBOARD END BETWEEN WS 780 AND WS 810.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND INSTALLED CORE DOUBLER REPAIR.
